American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. Hoster and D. Kotschick. On the simplicial volumes of fiber bundles. Proc. Amer. Math. Soc. 129 (2001) 1229-1232. MR 1709754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Paul Melvin. $2$-sphere bundles over compact surfaces . Proc. Amer. Math. Soc. 92 (1984) 567-572. MR 760947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Frame. On the inertia groups of fibre bundles . Proc. Amer. Math. Soc. 85 (1982) 289-292. MR 652460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William M. Goldman and Morris W. Hirsch. Flat bundles with solvable holonomy . Proc. Amer. Math. Soc. 82 (1981) 491-494. MR 612747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. V. Mielke. Differentiable decompositions of manifolds into totally $C\sp{\infty }$-path disconnected subsets . Proc. Amer. Math. Soc. 78 (1980) 439-442. MR 553391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1